In this study, sinus tachycardia
was the commonest ECG finding (39.
Even very fast sinus tachycardia
may be normal given the circumstances.
All psychomotor symptoms and signs resolved during this time; cardiac monitoring demonstrated only sinus tachycardia
with rates up to 156 beats per minute.
associated with fear, pain, excitement were not treated with antiarrhythmic drugs.
The electrocardiogram may show sinus tachycardia
, nonspecific ST and T wave changes, atrial or ventricular arrhythmias and conduction defects.
1) Sinus tachycardia
is the most common ECG abnormality in these patients, (4) and T-wave inversion in the precordial leads also is common.
A tendency of a tall or relatively tall peak P wave in the frontal plane leads may occur in healthy individuals with sinus tachycardia
or asthenic built.
Table 1: Some risk factors for pulmonary embolism Prior venous thromboembolism Hypercoaguability Acute trauma Hip or knee replacement Other major operation Paralysis Hospitalization Other prolonged immobilization Malignancy Autoimmune disease Venous endothelial injury Indwelling venous catheter or pacemaker lead Heart failure Atrial fibrillation Myocardial infarction Estrogenic medications Pregnancy Cigarette smoking Obesity Advanced age Table 2: Electrocardiographic abnormalities in pulmonary embolism Rhythm Sinus tachycardia
Atrial flutter, fibrillation, or premature complexes Right ventricular (RV) premature complexes Ventricular fibrillation Pulseless electrical activity Sinus bradycardia or asystole (rarely) P waves Rightward axis ([greater than or equal to] 75[degrees]) Tall (>2.
The electrocardiogram showed sinus tachycardia
with significant ST elevation on the lateral leads.
11-15) reported changes in the activity of heart including P-wave axis and amplitude, rightward displacement of QRS and T-axis, reduction of amplitude of QRS complex in limb and precordial leads, sinus tachycardia
, Right bundle branch block (RBBB) etc.
Electrocardiogram was consistent with sinus tachycardia
and echocardiography showed left ventricular dilatation with ejection fraction 30%.
Cardiac manifestations often accompany poisoning with these compounds which include hypotension, hypertension, sinus bradycardia, sinus tachycardia
, non-cardiogenic pulmonary edema and cardiac arrest.
His electrocardiogram showed an incomplete right bundle branch block and sinus tachycardia